# SDR ASAA2014060408217

- Difficulty date: June 4, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A94018
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL SPLICE PLATE IS CORRODED.  ACFT GROUNDED.  R & R FLOOR PANEL SPLICE PLATE, PN 146A9401-8, PO:813516.1 IAW SRM 51-40-02.
